Alert archive / Vermont / Flash Flood Warnings in 2007
Flash Flood Warning 10, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 11, 2007, 6:07 PM EDT for Orange County, Vermont. It took effect at Jul 11, 2007, 6:13 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2007, 6:07 PM EDT (22:07 UTC)
- In effect from
- Jul 11, 2007, 6:13 PM EDT
- Expired
- Jul 11, 2007, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Whole counties
County Orange County, VT
The radar
The Burlington radar (KCXX), 84 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBTV 112213
FFWBTV
VTC017-120100-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
607 PM EDT WED JUL 11 2007
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ORANGE COUNTY IN CENTRAL VERMONT
* UNTIL 900 PM EDT
* AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT HEAVY RAIN CONTINUES TO FALL ACROSS WESTERN ORANGE COUNTY.
THE HEAVIEST RAIN WAS FALLING ALONG A RANDOLPH...TO
BROOKFIELD...TO WILLIAMSTOWN LINE. DOPPLER RADAR ESTIMATED UP TO 4
INCHES HAD FALLEN IN THE WARNING AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLIAMSTOWN...WASHINGTON...ORANGE AND BRAINTREE.
STATE POLICE HAVE REPORTED THAT SEVERAL ROADS ARE FLOODED AROUND
RANDOLPH...INCLUDING ROUTES 14...12...AND 12 A.
FLOODING IS LIKELY ALONG AYERS BROOK...WHICH HAS SHOWN SIGNIFICANT
RISES. AT 600 PM...THE STAGE OF AYERS BROOK AT RANDOLPH WAS 7.0
FEET...WITH SIGNIFICANT FLOODING POSSIBLE THIS EVENING.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 4401 7273 4402 7267 4414 7256 4413 7244
4417 7241 4418 7237 4418 7237 4387 7251
4393 7273 4396 7278
$$
MBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 5:35 PM EDT, 32 minutes earlier.
Area forecast discussion, Jul 11, 5:35 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
535 PM EDT WED JUL 11 2007
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE NORTH COUNTRY OVERNIGHT. A WEAK
RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MAIN CONCERN IN SHORT TERM IS FLASH FLOODING AND PONDING OF ROADS FROM
VERY LOCALIZED HEAVY RAINS. SEE HYDROLOGY SECTION BELOW FOR
FURTHER DETAILS.
BACK EDGE OF SHOWERS AND THUNDERSTORMS NOW ACROSS THE SAINT
LAWRENCE VALLEY AS A COLD FRONT APPROACHES THE SAINT LAWRENCE VALLEY.
EXPECT THIS ACTIVITY TO COME TO AN END BY OR AFTER MIDNIGHT...WITH
SOME PATCHY FOG EXPECTED TO DEVELOP LATE TONIGHT AFTER THE RAIN
COMES TO AN END AS SURFACE WINDS WILL BE LIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
A WEAK RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION ON THURSDAY.
HAVE GONE A BIT BELOW GFS MOS MAX TEMPERATURE GUIDANCE FOR HIGHS
ON THURSDAY.
UPPER SHORTWAVE TROUGH TO MOVE ACROSS THE REGION ON FRIDAY SO WILL
GO WITH A CHANCE OF SHOWERS. MOS POPS GUIDANCE FOR FRIDAY HAS LIKELY
POPS...THIS SEEMS OVERDONE GIVEN THE LOWER DEW POINTS...SO WILL
GO WITH THE 6 HOURLY MOS POPS WHICH ARE LOWER AND IN THE CHANCE
CATEGORY.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
PRIMARY HIGHLIGHTS DURING LONG TERM WILL FEATURE SEASONAL
TEMPERATURE REGIME THIS WEEKEND...SLOWLY BECOMING MORE SUMMER-LIKE
BY NEXT WEEK AS MEAN SOUTHWEST FLOW AT THE SFC TRANSPORTS MORE
HUMID CONDS NORTHWARD ON BACK SIDE OF STRONG BERMUDA RIDGE
OFFSHORE. BROAD CYCLONIC WESTERLY FLOW ALOFT WILL ALLOW SEVERAL
WEAK SFC TROUGH PASSGS DURING THE PERIOD...WITH MEAN ENSEMBLES
CONTINUING TO SUPPORT A NEARLY DAILY CHC FOR PCPN. BEST CHC FOR
DRY WX SHOULD COME DURING LATER SAT INTO SAT NIGHT AS WEAK HIGH
PRESSURE ATTEMPTS TO BUILD INTO REGION ALONG WITH CONFLUENT FLOW
ALOFT. THEREAFTER...A GENERAL INCREASED CHC OF SHRAS...AND
AFTERNOON TSRAS BY MONDAY ONWARD DUE TO ABOVE REASONING...AND
PERIODIC SURGES OF HIGHER PWAT VALUES IN VICINITY OF 1.5 TO 1.75
INCHES AHEAD OF AFOREMENTIONED BNDRYS.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z ON THURSDAY...EXPECTING AREAS OF IFR IN SHOWERS AND
THUNDERSTORMS UNTIL 06Z TONIGHT. AFTER 06Z TONIGHT SOME AREAS OF
IFR IN MIST AND LOW CEILINGS. EXPECTING CONDITIONS TO BECOME VFR
AFTER 12Z ON THURSDAY ACROSS ALL OF VERMONT AND NORTHERN NEW YORK.
18Z THURSDAY THROUGH MONDAY...MAINLY VFR THROUGH THE PERIOD.
SOME AREAS OF MVFR POSSIBLE IN SCATTERED SHOWERS THROUGH THE PERIOD.
&&
.HYDROLOGY...
ANTECEDENT HEAVY RAINFALL ACROSS THE REGION OVER THE PAST FEW
DAYS HAS LED TO SCATTERED ROAD/CULVERT WASHOUTS ACROSS THE
AREA...AND NEAR SATURATED SOIL MOISTURE CONDITIONS. THE
COMBINATION OF FAVORABLE UPPER DYNAMICS ASSOCIATED WITH THE SFC
FRONT...AND A ROBUST PRE-FRONTAL PWAT PLUME NEAR 2.0 INCHES...WILL
LEAD AGAIN TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION
THIS AFTERNOON AND THIS EVENING...ALONG WITH THE POTENTIAL FOR
LOCALLY TORRENTIAL RAINFALL. THIS WILL ONLY AGGRAVATE CURRENT
CONDITIONS...WITH RAPID SURFACE RUNOFF CERTAINLY POSSIBLE IN MORE
PERSISTENT AND/OR TRAINING CONVECTIVE CELLS. CURRENT FLASH FLOOD
THREAT APPEARS TO BE HIGHEST ALONG AND JUST EAST OF GREEN MTN
SPINE...WHERE MEAN PRE-FRONTAL SOUTHWESTERLIES WEST OF THE
MOUNTAINS...ARE CONVERGING WITH SOUTHEASTERLY FLOW OFF THE
ATLANTIC JUST EAST OF THE MOUNTAIN SPINE. THIS MAY POTENTIALLY
LEAD TO A VERY SERIOUS SITUATION ACROSS PORTIONS OF ERN SLOPES OF
THE GREENS THIS AFTERNOON AND THIS EVENING...THOUGH BROAD SCALE
FLASH FLOOD THREAT EXISTS ACROSS MUCH OF THE REMAINDER OF THE FA
AS WELL.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VTZ002>012-
016>019.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ028>031-
034-035.
&&
SYNOPSIS...WGH
NEAR TERM...WGH
SHORT TERM...WGH
LONG TERM...JMG
AVIATION...WGH
HYDROLOGY...JMGHazardous weather outlook, Jul 11, 1:35 PM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 135 PM EDT WED JUL 11 2007 NYZ028>031-034-035-VTZ002>012-016>019-121745- EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS- ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 135 PM EDT WED JUL 11 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN ADIRONDACKS IN NORTHERN NEW YORK...AND ALL OF VEMONT EXCEPT GRAND ISLE COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A STRONG SURFACE COLD FRONT COMBINED WITH A DISTURBANCE IN THE JET STREAM WINDS ALOFT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. GIVEN...PLENTY OF LOW LEVEL MOISTURE AND SOME INSTABILITY FROM DAYTIME HEATING STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING THUNDERSTORM WIND GUSTS TO 60 MPH OR GREATER. IN ADDITION...SOME HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS. ISOLATED TO SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK AND GREEN MOUNTAINS BETWEEN NOON AND 2 PM TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS...ALONG WITH BRIEF HEAVY DOWN POURS...AND SMALL HAIL. MEANWHILE...ANOTHER AREA OF THUNDERSTORMS WILL DEVELOP INTO A LINE OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS. THESE STORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE VALLEY BETWEEN 2 AND 4 PM THIS AFTERNOON AND WILL MOVE EAST AT 20 TO 30 MPH. THEY ARE EXPECTED TO BE LOCATED ACROSS THE ADIRONDACKS BETWEEN 3 AND 5 PM...AND INTO THE CHAMPLAIN VALLEY VALLEY BETWEEN 5 AND 7 PM...AND THROUGH EASTERN VERMONT BY 9 PM THIS EVENING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND THIS EVENING. SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. NYZ026-027-087-VTZ001-121745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- GRAND ISLE- 135 PM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK...AND GRAND ISLE COUNTY IN NORTHWESTERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG SURFACE COLD FRONT COMBINED WITH A DISTURBANCE IN THE JET STREAM WINDS ALOFT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. GIVEN...PLENTY OF LOW LEVEL MOISTURE AND SOME INSTABILITY FROM DAYTIME HEATING STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING THUNDERSTORM WIND GUSTS TO 60 MPH OR GREATER. IN ADDITION...SOME HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS. ISOLATED TO SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK AND GREEN MOUNTAINS BETWEEN NOON AND 2 PM TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS...ALONG WITH BRIEF HEAVY DOWN POURS...AND SMALL HAIL. MEANWHILE...ANOTHER AREA OF THUNDERSTORMS WILL DEVELOP INTO A LINE OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS. THESE STORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE VALLEY BETWEEN 2 AND 4 PM THIS AFTERNOON AND WILL MOVE EAST AT 20 TO 30 MPH. THEY ARE EXPECTED TO BE LOCATED ACROSS THE ADIRONDACKS BETWEEN 3 AND 5 PM...AND INTO THE CHAMPLAIN VALLEY VALLEY BETWEEN 5 AND 7 PM...AND THROUGH EASTERN VERMONT BY 9 PM THIS EVENING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. JMG
In the hours before
Local storm report, Jul 11, 4:40 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
440 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD 5 S HARDWICK 44.43N 72.37W
07/11/2007 WASHINGTON VT TRAINED SPOTTER
WATER ON ROAD ALONG ROUTE 14 JUST SOUTH OF HARDWICK.
&&
BANACOSLocal storm report, Jul 11, 4:51 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
451 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN NORTH CALAIS 44.39N 72.45W
07/11/2007 E0.00 INCH WASHINGTON VT TRAINED SPOTTER
STORM TOTAL OF 3.28 INCHES OF RAIN.
0440 PM HEAVY RAIN RANDOLPH CENTER 43.94N 72.61W
07/11/2007 E0.00 INCH ORANGE VT TRAINED SPOTTER
STORM TOTAL OF 3.79 INCHES OF RAIN.
&&
RYANALocal storm report, Jul 11, 4:58 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
458 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLOOD RANDOLPH 43.92N 72.67W
07/11/2007 ORANGE VT LAW ENFORCEMENT
STATE POLICE REPORT ROADS FLOODING...TO INCLUDE ROUTE 12
AND 14.
&&
RYANALocal storm report, Jul 11, 5:08 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
508 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD WOLCOTT 44.55N 72.47W
07/11/2007 LAMOILLE VT LAW ENFORCEMENT
TOWN SHERIFF REPORTED FLOODING ON ROUTE 15 AND GULF RD.
&&
RYANASpecial weather statement, Jul 11, 5:26 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 526 PM EDT WED JUL 11 2007 NYZ028-030-031-034-035-VTZ001-002-005-009-011-016>019-112315- EASTERN CHITTENDEN-WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN ADDISON-EASTERN RUTLAND-WESTERN RUTLAND-EASTERN ESSEX-WESTERN ESSEX-EASTERN CLINTON-WESTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-EASTERN FRANKLIN-SOUTHERN FRANKLIN- INCLUDING...BRANDON...BURLINGTON...ESSEX JUNCTION...FAIR HAVEN... MIDDLEBURY...NEWCOMB...PLATTSBURGH...RUTLAND...SOUTH BURLINGTON...ST. ALBANS...SWANTON...VERGENNES...WILLSBORO AND WINOOSKI 526 PM EDT WED JUL 11 2007 AT 525 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE NORTHERN ADIRONDACKS...TRACKING EASTWARD AT 30 TO 35 MPH. THESE THUNDERSTORMS WILL TRACK INTO AND ACROSS THE CHAMPLAIN VALLEY THROUGH 7 PM. THESE THUNDERSTORMS WILL PRODUCE BRIEFLY HEAVY RAINFALL...PERHAPS EXCEEDING AN INCH IN SOME AREAS IN LESS THAN AN HOUR. THIS MAY LEAD TO PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. IN ADDITION...GUSTY WINDS TO 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THESE THUNDERSTORMS. BANACOS
Local storm report, Jul 11, 5:49 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
549 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD EAST HARDWICK 44.52N 72.31W
07/11/2007 CALEDONIA VT TRAINED SPOTTER
ROADS AND FEILDS FLOODED WITH UP TO 2 INCHES OF MOVING
WATER ON THE PAVEMENT.
0500 PM FLASH FLOOD GREENSBORO 44.58N 72.30W
07/11/2007 ORLEANS VT TRAINED SPOTTER
SPOTTER REPORTED ROADS AND FEILDS FLOODED.
&&
RYANAThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:55 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 50 min |
| Jul 10, 9:06 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 39 min |
| Jul 10, 11:11 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 64 min |
| Jul 11, 12:01 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 59 min |
| Jul 11, 1:09 PM EDT | Flash Flood Warning | BTV | Windsor | 3 hr |
| Jul 11, 1:16 PM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 8 hr |
| Jul 11, 1:35 PM EDT | Flash Flood Warning | BTV | Caledonia, Washington | 3 hr |
| Jul 11, 3:14 PM EDT | Flash Flood Warning | BTV | Orange | 3 hr |
| Jul 11, 3:17 PM EDT | Flash Flood Warning | BTV | Lamoille, Orleans | 3 hr |
| Jul 11, 4:12 PM EDT | Flash Flood Warning | BTV | Windsor | 3 hr |
| Jul 11, 6:26 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 49 min |
| Jul 11, 6:34 PM EDT | Tornado Warning | BTV | Caledonia, Orange | 33 min |
Nearby
Flash Flood Warnings in Vermont, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.